Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Completed chemotherapy and radiation for hodgkins lymphoma. Stretch marks appeared on back. What is the cause?

A young friend of mine recently completed chemo and then radiation for hodgkins lymphoma . He now has what appears to look like a series of stretch mark looking marks on his back. His is a tall, very skinny 18 year old. Any ideas as what may have caused them. His oncologist asked if he had a girlfriend..... he does not.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
The stretch marks can be because of loss of weight which he must have suffered during the disease and treatment. Or the radiation must have made the skin dry and loose its tensile strength. Wait for some time and things should be fine. Regards.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor